# SDR SWIA201231583

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,332 hours, 23,559 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD ENGINE MOUNT YOKE LOWER BUSHING PITTED.  (C-CHECK)  REPLACED LEFT ENGINE FORWARD ENGINE MOUNT YOKE ASSEMBLY.
